Announcement

Collapse
No announcement yet.

Acne and Antibiotics?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Acne and Antibiotics?

    My doctor recently prescribed me "minocycline" (it's an antibiotic in the "tetracycline" group, which I have heard mixed reviews about) for my acne, after exhausting all topical options. I have cystic, or nodular, acne, which is why we were forced to try an oral solution. However, I think it makes my bladder symptoms--especially the frequency and urgency--worse. Has anyone had experience taking antibiotics for acne while also managing severe IC? I would really appreciate any advice! THANKS! (My e-mail is [email protected]).

  • #2
    I have taken antibiotics to [U]cure[U] IC since I believe mine was bacterial induced. Many of us find the Amoxicillin actually treated our IC and I wonder if your doctor would prescribe that instead of minocycline which is harder for the bladder to tolerate. And, by the way, I am symptom-free. A broth culture can determine the type of bacteria present (that is missed by the typical lab culture usually) and tell which antibiotic is best. Many of us have a form of Streptococcus (Enterococcus) that responds very well to Amoxicillin.

    Martha

    Comment

    Working...
    X